Sudden death

Sudden death

Print This Post Print This Post

‘Sudden death has been reported in several patients treated with topical minoxidil, but a causal relationship has not been established’. This was a statement found within a document given to me by my GP on the 29th of June 2010 after I asked him if he had any advice about Minoxidil. My GP consulted his Australian medical database (Phoenix Medical Publishing) and printed out a five-page document that featured some disturbing facts about Minoxidil. What is even more abominable is the fact that Mr Sam Cohen of IHRB had told me about this danger.

The first pharmacist does provide an information sheet which outlines some warnings. Unfortunately, Mr Cohen never passed that sheet on to me or his former clients who contacted me with grave concerns.

A warning from the my GP's medical database provided via subscription for medical practitioners. It is produced by Phoenix Medical Publishing

Other actions/effects

The information sheet from my GP also said, ‘Systemically absorbed minoxidil may cause peripheral arterial vasodilation, reduced peripheral resistance, a reflex increase in heart rate and cardiac output, and fluid retention.’

At no time was I warned about this. The jargon is saying that my arteries will be expanded, thereby lowering my blood pressure. As for fluid retention, this can be serious. The medically-trained observer might argue that this is only the case when Minoxidil gets into the system, and that it is rare for this to happen. Indeed, at face value, that is true, excerpt that, what most people do not realise, is that Mr Cohen mixes Retin-A with the Minoxidil, which the AMA has said should not be done. Retin-A causes systemic absorption. So the information sheet is saying, watch out for systemic absorption, and Mr Cohen goes out of his way to cause systemic absorption, so that the Minoxidil goes deeper than it should, on purpose, to cause the problem on purpose.

The information sheet from my GP has a heading called ‘Drug interactions and/or related problems’. It highlights those with ‘major clinical significance’. One of them is ‘topical retinoids’. The sheet says that the concurrent use of minoxidil with retinoids causes ‘increased stratum corneum permeability and is not recommended’.

The professionals warn us and effectively say ‘do not use retinoids with Minoxidil’, so guess what we find in the IHRB bottles? We find retinoids? Why? To open up the scalp and shove more Minoxidil into our system. The medical professionals are effectively saying ‘do not do this’, and a past NSW President of the AMA has said not to do this, and IHRB ignores all these warnings, and does it, and refuses to warn the client. Clients have no idea about all these risks, and IHRB intentionally withholds this information.

We are told not to use retinoids, yet the IHRB bottle of Minoxidil includes retinoids so as to increase the absorption which we are told is 'not recommended'.

Double trouble

Mr Cohen wanted me to obtain Loniten from my doctor. Loniten is Minoxidil, but it is taken by mouth to control serious cases of high blood pressure. It is a dangerous medication. Loniten is not approved for hair growth. Below we see the scan of the page that says that another major clinically-significant problem is that of systemically-absorbed Minoxidil (caused by the Retin-A) when used with systemic Minoxidil (meaning when the topical solution is taken concurrently with Loniten, ‘may increase the risk of toxicity’. Not to mention the many other complications as outlined in previous articles on this site.

The information sheet from my GP says not to use Minoxidil with retinoids, yet IHRB mixes it with retinoids including Retin-A. And now we read that topical Minoxidil that does have Retin-A must not be used while something like Loniten is being used, because it may cause toxicity. The health professionals are saying don't mix, and IHRB mixes. It says don't put it on your scalp if you are also taking it by mouth, and IHRB wanted me to do just that!

My GP's information sheet warned that 'Chest pain, hypotension, neuritis, oedema, palpitations and vasodilation are signs and symptoms of systemic absorbtion and may occur if minoxidil is applied too frequently, if it is applied to large surface areas, or if it is applied to scalps that have higher than normal permeability...' The IHRB treatment goes out of its way to cause additional permeability! And Mr Cohen changes the dosage thereby increasing the risk of over-dosing. The professionals warn against over-dosing, saying that it can lead to hypotension, faintness, numbness, swelling, weight gain, palpitations, and the list goes on!

The professionals say that people using topical Minoxidil ought to have their blood pressure, heart rate, and weight monitored. Yet Mr Cohen did no such thing. He just gave me 12 bottles to last the whole year. He never suggested that I monitor these aspects, and he never mentioned the risks associated with water retention. In fact, he wanted me to take Loniten which comes with severe and major warning about water retention being a major problem requiring two other types of medications to be taken to avoid serious complications. Mr Cohen never mentioned the need for the two other medications, which, if they are not taken, can cause heart failure!

When I visited Mr Cohen at his office in Pitt Street, Sydney, he never checked anything. He would look at my head and insist that my hair was improving, despite the evidence to the contrary. No mention of monitoring, even after he knew that I suffered a painful rash that required two courses of antibiotics.

Increased hair loss

At no time was I warned that my desire to grow more hair could be dashed if I were to use Minoxidil whose adverse effects includes hair loss, as we can read in the image below which says that alopecia may be increased. It also mentions possible diziness, faintness, sexual dysfunction and visual disturbance… Mr Cohen never warned me about these. What if something were to happen while I was driving? Mr Cohen showed no respect to me as his patient.

I was never told about these serious possible side effects.

SUMMARY

Dear reader, the list goes on and on. IHRB knows about these. This is not a matter of ignorance. It is a matter of strategy. IHRB knows that hair will grow if a patient uses Loniten. 80% of patents who use Loniten experience unwanted hair growth. A side-effect of this dangerous product is hair growth. So IHRB uses this dangerous product so as to benefit from its ‘side-effect’, while disregarding other damage that is being done to the body.

IHRB knows that Retin-A will case problems, and that is why Mr Cohen uses it. He needs for that problem to happen, so that the Minoxidil is absorbed faster. Professionals say not to do this, but Mr Cohen does it on purpose.

1) I was not told about any of these significant side effects.

2) I was not examined when I showed symptoms.

3) My Cohen denied that my symptoms had anything to do with his topical solution.

4) Professionals say not to use retinoids, yet Mr Cohen uses Retinoids.

5) Mr Cohen and IHRB have no qualifications to be directing medications, yet Mr Cohen sells products that are made to his specifications!

6) Professionals say that topical Minoxidil must not be mixed with oral tablets, yet Mr Cohen wanted me to take both!

7) To add to the dangerous concoction, Mr Cohen wanted me to take Proscar which is not approved, and which has other serious side effects. Talk about laying it on thick and heavy. Doing drugs big-time, and hang the consequences.

Mr Cohen’s number-one objective is to achieve hair growth within the first year so that the client can’t ask for a refund. The IHRB method is the ‘all guns blazing’ method, using a sledge hammer at all costs. The client is pumped with inappropriate combinations, with no regard for the client’s health and well-being.

And if this is the secret to his hair regrowth treatment, why is he asking $4,900 plus product sales? We can go to pharmacy and the local GP and purchase all this stuff without him. If our GP were so daft, and if we were so stupid, we can do this all without paying the $4,900 ($3,700) in my case. Why pay all this money to do something so dangerous. What are we getting for $4,900? Nothing at all. Now that is a good little earner.

FacebookEmailPrintShare

Comments are closed.